# SDR RRXA991001

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, RIGHT WING, AROUND SCREW HOLD RIGHT WING I/B L/E UPPER SURFACE AT XFS 20. DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLER IAW DC8 SRM 57-2-1 FIG 37 AND INSTALLED IAW DC8 SRM 57-2-1 FIT 37, 51-1-21, 51-1-20D AND 51-1-11.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
